

ERASMUS+ PROGRAMME Project Number: 573927-EPP-1-2016-1-JO-EPPKA2-CBHE-JP

EGREEN:

Development Of Environmental Engineering Courses And Injection Of Climate Change Concept For Undergraduate Curriculum

Agenda
of
The Monitoring Visit
&
Management Meeting

The University of Jordan Amman-Jordan

April 22, 2019



No.	Participants Name	University
1.	Prof. Ahmad Abu-El-Haija	National Erasmus+ Office in Jordan
2.	Dr. Reem Alkhader	National Erasmus+ Office in Jordan
3.	Ms. Lama Al-Zainb	National Erasmus+ Office in Jordan
4.	Prof. Ahmed Al-Salaymeh	The University of Jordan
5.	Eng. Leena Marashdeh	The University of Jordan
6.	Ms. Hanan Hasan	The University of Jordan
7.	Prof. Mohammad Hamdan	The University of Jordan
8.	Dr. Osama Ayadi	The University of Jordan
9.	Prof. Ahmad AbuYaghi	The University of Jordan
10.	Prof. Suhil Kiwan	Jordan University of Science and Technology
11.	Dr. Ala'aldeen Al-Halhouli	The German-Jordanian University
12.	Dr. Omaimah Al-Arja	The German-Jordanian University
13.	Dr. Nidal Al-Shwawreh	The German-Jordanian University
14.	Mrs. Taghareed Saweer	The German-Jordanian University
15.	Prof. Omer Maaitah	Mutah University
16.	Dr. Bassam AlMahasneh	Mutah University
17.	Dr. Moayyad Shawaqfah	Al al-Bayt University
18.	Sura Al Harahsheh	Al al-Bayt University
19.	Mohammad Al-Smiran	Al al-Bayt University
20.	Ali Nouh	Al al-Bayt University
21.	Safa Al-Husban	Al al-Bayt University



22.	Amjad Shatanawi	Al al-Bayt University
23.	Dr. Loai Dabbour	Al-Zaytoonah University
24.	Dr. Nabeel abu shaaban	Al-Zaytoonah University
25.	Dr. Ahmad Manasreh	Al-Zaytoonah University
26.	Eng. Eman Abdelhafez	Al-Zaytoonah University
27.	Dr. Moussa Al-Samara	Tishreen University
28.	Dr. Adnan Ghata	Al-baath university
29.	Dr. Khalaf Abdullah	Aleppo University





Management Meeting Agenda 09:00-12:00 Monday, April 22, 2019 The University of Jordan

Time	Activity	
09:00-09:20	Registration	
09:20-09:30	Welcoming and Introducing participants, Prof. Ahmed Al-Salaymeh	
Status and Proposed Action Plan for work packages		
09:30-09:40	WP3: Development of Study Plan and Curricula: Cluster 1: Water Resources Engineering including non-conventional water recourses By Dr. Mo'ayyad Shawaqfah (AABU), Prof. Adnan Ghata (ABU) (Arabic Version)	
09:40-09:50	Cluster 2: Introduction to Water and Wastewater Treatment including Bio- Techniques for Waste Water Treatment Dr. Mo'ayyad Shawaqfah (AABU) and Prof. Adnan Ghata (ABU) (Arabic Version)	
09:50-10:00	Cluster 3: Design of Sustainable Buildings including Energy efficient building services Dr. Loui Dabbour (ZUJ) (English version), and Prof. Adnan Ghata (ABU) (Arabic Version)	
10:00-10:10	Cluster 4: Air Pollution and Air Quality Management Prof. Moussa Samara (English version+ Arabic version)	
10:10-10:20	Cluster 5: Environmental engineering and sustainable development Prof. Moussa Samara (English version+ Arabic version)	
10:20-10:30	Cluster 6.a: Introduction to Environment and Climate Change Dr. Mo'ayyad Shawaqfah (AABU) and Prof. Moussa Samara (Arabic version)	
10:30-10:40	Coffee Break	
10:40-10:50	Cluster 6.c: Environmental Monitoring Systems (New Course) Dr. Khalaf Abdullah AU (English version+ Arabic version)	
10:50-11:00	Cluster 7: Energy Resources and Engineering and Energy conversion Technologies	



	D CAA		
	Prof. Mohammad Hamdan (UJ) and Prof. Moussa Al-Samara (TU) (Arabic		
	version)		
11:00-11:10	Cluster 8: Design of Renewable Energy Systems		
11.00-11.10	Prof. Suhil Kiwan (JUST) and Prof. Chehadeh Moussa (ABU) (Arabic version)		
	Cluster 9: Heating Ventilating and Air Conditioning Systems including solar		
11:10-11:20	energy driven system		
11.10-11.20	Dr. Osama Ayadi (UJ), Dr. Mohammad Majali (MUTAH), Prof. Moussa Al-		
	Samara (TU),		
11:20-11:30	Cluster 10: Power and Refrigeration Cycles		
11:20-11:50	Eng. Eman Abdelhafez (ZUJ) and AU (Arabic version)		
11:30-11:40	Cluster 11: Modelling and simulation of power plant cycles (new)		
11:50-11:40	Dr. Mohammad Majali (MUTAH) via Skype and AU (Arabic version)		
11:40-11:50	Cluster 12: Waste Resource Management including Solid Waste Management		
11:40-11:50	Dr. Rasin Zakieh (ABU) for English and Arabic versions		
	WP5: Capacity Building		
11:50-12:00	List of participant students according to selection criteria		
	Report about process of choice the students		
	WP6: Monitoring and Evaluation		
11:40-12:00	Submit Progress reports by WP leader for P1, P2, P3, P4 (P= Six months) to be		
	provided for external evaluator		
12:00-13:00	Lunch break		





Monitoring Visit Agenda 13:00-16:30 Monday, April 22, 2019 The University of Jordan

Time	Activity
12:30-13:00	Meeting with the President of the university of Jordan
13:00-13:10	Welcoming and Introducing participants, Prof. Ahmed Al-Salaymeh
13:10-14:00	Status and progress of EGREEN project, Prof. Ahmed Al-Salaymeh
14:00-14:10	EGREEN implementation at JUST (Staff members, Courses implementation, Equipment lab, dissemination plan and sustainability, Training for faculty members, etc.) 10 min
14:10-14:20	EGREEN implementation at AABU (Staff members, Courses implementation, Equipment lab, dissemination plan and sustainability, Training for faculty members, etc.) 10 min
14:20-14:30	EGREEN implementation at MUTAH (Staff members, Courses implementation, Equipment lab, dissemination plan and sustainability, Training for faculty members, etc.) 10 min
14:30-15:00	Coffee Break
15:00-15:10	EGREEN implementation at ZUJ (Staff members, Courses implementation, Equipment lab, dissemination plan and sustainability, Training for faculty members, etc.) 10 min
15:10-15:20	EGREEN implementation at GJU (Staff members, Courses implementation, Equipment lab, dissemination plan and sustainability, Training for faculty members, etc.) 10 min
15:20-15:30	EGREEN implementation at TU (Staff members, Courses implementation, Equipment lab, dissemination plan and sustainability, Training for faculty members, etc.) 10 min
15:30-15:40	EGREEN implementation at ABU (Staff members, Courses implementation, Equipment lab, dissemination plan and sustainability, Training for faculty members, etc.) 10 min
15:40-15:50	EGREEN implementation at AU (Staff members, Courses implementation, Equipment lab, dissemination plan and sustainability, Training for faculty members, etc.) 10 min
15:50-16:20	Interview with team members of partner universities
16:20-16:30	Feedback about project, Prof. Ahmad Abu-El-Haija